Feeling gutted

So today I was supposed to start taking my meds to delay my period (have to start taking 3 days before expected due date) as I go on holiday on Thursday. Then start with the stim drugs on the 26th of May. Am on the short protocol.

Guess my body had other ideas as a very painful AF arrives early this morning.

So not only will I be delaying the start date of treatment until mid June. I will be mid period when I'm on holiday.

I know this might seem silly to others as I can still have my treatment on next cycle but I had my hopes up that this month was gonna be the start after waiting almost 6 years, stupid PCOS and unpredictable cycles xx

3 Replies

oldestnewest
  • 🙁

    It doesn't seem silly at all! Don't think that. You do get your hopes up & also I think you 'psych' yourself up ready to start & now you've had a change to the timetable. Plus being on your period on holiday is a bummer in itself! x

  • So sorry things haven't worked as planned. Out bodies are so frustrating at times (understatement!?) Try to enjoy your holiday regardless and come back fresh and raring to go with treatment in June! xx

  • Hi Mrsgled1962. Oh dear what an awful shame! All set to go, then this happens, but sadly cycles don't always go to plan. All you can do is to enjoy your holiday the best you can, then hopefully you will come back home more relaxed and ready to start. Sorry I can't make it all go away, so try and keep busy until you go off on your hols. Thinking of you. Diane

You may also like...